# SDR SWAA2022061517630

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 78,873 hours, 46,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 DOOR ASSIST HANDLE LOOSE / [01] REMOVED AND REINSTALLED L1 DOOR ASSIST HANDLE IAW AMM 52-11-31
